MathSciNet Relay Station
MathSciNet bibliographic data
MR1014620 47B38 (43A60)
Kurbatov, V. G. Invertibility of almost periodic operators. (Russian) Mat. Sb. 180 (1989), no. 7, 913--923, 991; translation in Math. USSR-Sb. 67 (1990), no. 2, 367–377
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement